Academic Journals Database
Disseminating quality controlled scientific knowledge

Distributed Consensus of High-Order Multi-Agents with Nonlinear Dynamics

ADD TO MY LIST
 
Author(s): Jianzhen Li

Journal: Intelligent Control and Automation
ISSN 2153-0653

Volume: 02;
Issue: 01;
Start page: 1;
Date: 2011;
Original page

Keywords: Consensus | Multi-Agent Systems | Nonlinear Dynamics | External Disturbances

ABSTRACT
This paper deals with the distributed consensus problem of high-order multi-agent systems with nonlinear dynamics subject to external disturbances. The network topology is assumed to be a fixed undirected graph. Some sufficient conditions are derived, under which the consensus can be achieved with a prescribed norm bound. It is shown that the parameter matrix in the consensus algorithm can be designed by solving two linear matrix inequalities (LMIs). In particular, if the nonzero eigenvalues of the laplacian matrix ac-cording to the network topology are identical, the parameter matrix in the consensus algorithm can be de-signed by solving one LMI. A numerical example is given to illustrate the proposed results.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?